On boundedness of a certain class of hardy–steklov type operators in lebesgue spaces

Lp–Lq–boundedness of the map [Math Equation] is described by different types of criteria expressed in terms of given parameters 0 < p, q < ∞, strictly increasing boundaries a(x) and b(x), locally integrable weight functions v, w and a positive continuous kernel k(x, y) satisfying some growth conditions.

Authors
Stepanov V.D. 1 , Ushakova E.P.2
Number of issue
1
Language
English
Pages
28-52
Status
Published
Volume
4
Year
2010
Organizations
  • 1 Department of Mathematical Analysis and Function Theory, Peoples Friendship University, Moscow, 117198, Russian Federation
  • 2 Computing Centre of Far Eastern Branch of Russian Academy of Sciences, Khabarovsk, 680000, Russian Federation
Keywords
Boundedness; Integral operators; Lebesgue spaces; Weights
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/2831/
Share

Other records